Ergashev Tuhtasin Gulamjanovich>
Ergashev Tuhtasin Gulamjanovich
professor
Information:
Faculty
Land resources and cadastre
Department
Higher mathematics
Degree
professor
Contact:
Phone
+998770716365
Citations:
  • Google scholar h-index Link
  • Scopus h-index Link
  • WoS h-index Link
User Accounts:

Ergashev Tuhtasin Gulamjanovich

professor

List of Articles

FULL TITLE LINK
Ergashev T.G., Hasanov A., Yuldashev T.K. Some infinite expansions of the Lauricella functions and the application in the study of fundamental solutions of a singular elliptic equation., 2024
Scopus
View
Эргашев Т.Г. Конфлюэнтные гипергеометрические функции от трех переменных и соответствующие им системы дифференциальных уравнений с частными производными. Бюллетень Института Математики, том 7, № 4, с. 121-215, 2024
SAC
Ruzhansy M., Hasanov A., Ergashev T. PDE-Systems associated with the hypergeometric functions in three variables and their particular solutions near the origin, 2024
International journal
Ryskan А., Arzikulov Z., Ergashev T., Berdyshev A. Self-similar solutions of a multidimensional degenerate partial differential equation of the third order. Mathematics, 2024, Vol. 12, issue 20, 3188. p. 1-13, 2024
Scopus
View
Tulakova, Z.R., Ergashev, T.G. Application of the potential theory to solving a mixed problem for a multidimensional elliptic equation with one singular coefficient. KazNU Bulletin. Mathematics, Mechanics, Computer Science Series. 2024, 3(123), P. 33-47, 2024
Scopus
Ryskan А.R., Ergashev T.G. Construction of a solution to a boundary value problem with ND conditions for the four-dimensional Gellerstedt equation. ВЕСТНИК КазНПУ им. Абая, серия «Физико-математические науки», 2023, №3(83), p. 16-24., 2023
International journal